MathSciNet Relay Station
MathSciNet bibliographic data
MR1142553 35K55 (35B40 35D05)
Chipot, M.; Kersner, R. On a critical threshold for nonlinear diffusion equations. Rev. Mat. Univ. Complut. Madrid 4 (1991), no. 1, 123–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 12:57:08 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=36b9fbf1067a6a2c73d236a6a567c4b9; path=/; expires=Sun, 08-Jun-2031 12:57:08 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 573 W7ySWe/@di!M23q#@hU7x؁v"\3>|;mп <\Bl \T(|ܣ?/7PX-BKnojd~d#njǜExնJ޽}<[fØ+/Z$hmq.WO#-|V,ryZ0Y\ι!+a??TJG"eUmN0w~Q& NTLr&ѕMM3pz^30)&ir]r$l! r),B&R#0BSAgD*i,cJV:!L bn$[FBfc[*6&&h.ҟ1ٲI<#Bq-<:15B(6ʮ OFgGF7P<+rz7]~R^B?K[ȗNWrh+ǫ>K}N5z{wK'<>}!8BuJ?%c!`W!(#1BM4"Y֦Ndn~v}`ҪtiI|^[=x,,\*>tRڎJfLd9L=5d&bLe1m1V"zdt ƴ͑-KfZvbkgFH _ ~5Rm%̯4 ҽo۔ ^|̆׊ݛ{(NGfz}|v4U0dU)fX,18#4_)v ^Z]Zz&ϡV.LT .`.J@:KF(JqB&Qqdv9x`H(BX5w^ט#Zi'RaSt*zmΝx5俴̹GpxTXc⛘E| :HuռzS$az!WJ! ![`O^LQpŌ6x7[]O sgźq;C6\$ȣm1m*Ě?_sbՄPE!h!;ש M0!3ٺf `^4&`9v\D< 9VkjAҬO[=sȮՍ`wq {jLNC5]fn&<dϑOVR)YJY|ަ`Vy kK>?? 8M_ a _ܯ 0